# SDR SIMA20120409002

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 29,966 hours, 27,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT SIDEWALL SEAT TRACK SUPPORT CORRODED AT FRAME 50.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED RIGHT SIDEWALL SEAT TRACK SUPPORT IAW EO EM-53MR-1951.  AIRCRAFT RETURNED TO SERVICE.
